# SDR SWIA201439962

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 30,202 hours, 25,290 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT MLG TRUNNION INSPECTION, FOUND CRACK ON FWD RT MLG DOOR FITTING AT TOP HOLE, 7 O'CLOCK POSITION. REPAIRED IAW SRM AND REO.
